# SDR SWAA2022010658953

- Difficulty date: January 6, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 7,750 hours, 3,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHT BY FWD SERVICE DOOR INOP.   RE-LAMPED EMERGENCY LIGHT BY FWD SERVICE DOOR IAW AMM 33-51-04. OPS CHECK GOOD
